Gröbner bases for complete l-wide families

Friedl, Katalin and Hegedűs, Gábor and Rónyai, Lajos (2007) Gröbner bases for complete l-wide families. Publ. Math-Debrecen, 70 (3-4). pp. 271-290.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:30
Last Modified: 11 Dec 2012 15:30

Update Item Update Item